# SDR FDEA201103010799

- Difficulty date: March 1, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 146N66168
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT NR 2 DOOR CENTER LOWER EDGE BEAM FOUND WITH GOUGE AND DENTS.  DAMAGED BEAM ON AFT CARGO DOOR REMOVED AND REPLACED IAW SRM 51-40-02 REV. 102.  REPAIR IS CLASSIFIED AS MAJOR.
